or Connect
TheCatSite.com › Forums › General Forums › The Cat Lounge › Pills
New Posts  All Forums:Forum Nav:


post #1 of 3
Thread Starter 
I'm taking this stuff called Chantix to help me quit smoking and it makes me so tired. I feel like all I want to do is sleep most of the time. I've been on it a month and I still smoke, not as much as before though. Should I stop taking it if it's making me this tired all the time? What would you do?
post #2 of 3
Have you been to their website? I see they have a Support Plan on there as well as a hotline and such. Maybe there is someone who would be able to give you some advice with that drug in mind that has taken it. http://www.chantix.com/content/The_G...pport_Plan.jsp

Hope this helps some and that it helps you to quit! Good job thus far though!
post #3 of 3
Maybe talk to your doctor about something else to help you quit. If you're still smoking, then it's obviously not working the way it should be.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › Pills